# SDR REXA2024092300717

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342696
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ANGLE AT FS 280 LBL 9.0 INBOARD CRACKED P/N CC670-34269-6 FABRICATED 1EA ANGLE PN CC670-34010-S0201 AS REQUIRED USING 7475-T7351 PO# W93332 IAW STEPS 1-2 OF MHIRJ SNIEO CC670-34010 IDENTIFIER S21.APPLIED PROTECTIVE FINISH AND IDENTIFY NEW FABRICATED ANGLE WITH CC670-34269-S0201 IAW MHIRJ SNIEO CC670-34269 IDENTIFIER S02 STEPS 4 TO 6 LOCATED AND DRILLED NEW FABRICATED ANGLE AT FS280 LBL 9 INBOARD SIDE IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW FABRICATED ANGLE AT FS280 LBL9 INBOARD SIDE IAW CRJ900 SRM 51-42-21-001-001-A01.	  "
